CureZone   Log On   Join
Topical Steroid Problems
 
stupot Views: 9,432
Published: 17 years ago
 

Topical Steroid Problems


Hi folks,

New here, my name is Stuart.

I'm looking for feedback regarding topical steroids, namely betnovate (betamethasone).

I've been a life long eczema sufferer (42 yrs) & used b'vate practically all of my life. Over the last 5 yrs I've experienced a lot of strange illness. Following a weeks stay in hospital to wean me off b'vate, a bone density scan was ordered because the doctors knew I was at risk of osteoporosis as the b'vate does get into your bloodstream & subsequently into the bones. These tests came back positive. I have also had a condition known as Erysipelas 2-3 times, collapsed lungs 1984, 1994 & recently 2004. Aching, painful joints (elbows lock up at night, extremely painful to straighten), wrists & fingers. Suffered with dry eye & severe allergic eye disease over the last 15 or so yrs. These symptoms have improved somewhat since easing my steroid use, however i'm not 100% well here either.

Question is, am I right in blaming steroids for all these conditions? I strongly believe that steroids played a contributing factor!

I would really appreciate any feedback from others that may have suffered similarly.

Thanks,

Stu
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.688 sec, (1)